Problems of Distance Geometry and Convex Properties of Quadratic Maps.
Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 189-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1995__13_3-4_131355,
author = {A.I. Barvinok},
title = {Problems of {Distance} {Geometry} and {Convex} {Properties} of {Quadratic} {Maps.}},
journal = {Discrete & computational geometry},
pages = {189--202},
year = {1995},
volume = {13},
number = {3-4},
zbl = {0829.05025},
url = {http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131355/}
}
A.I. Barvinok. Problems of Distance Geometry and Convex Properties of Quadratic Maps.. Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 189-202. http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131355/